# SDR 04FDEA02549

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: A5377868520200
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO COMPARTMENT FWD MANHOLE BETWEEN FR23 AND FR 24 ON RT SIDE BETWEEN STR RT 51 AND STR RT 49.  THE EXISTING POCKETS REPAIRED WITH EXTERNAL DOUBLER AND NEW POCKETS FOUND CORROSION MORE THAN 50 PERCENT OF FITTING THICKNESS.   ON LT SIDE OF MAN HOLE BETWEEN STR 55 AND STR 53RH 01 OFF POCKET ON INNER ROW RIVET FOUND CORROSION MR 50 PERCENT THICKNESS OF FITTING.  SNRM: N00411,  THE FOLLOWING CARGO COMPARTMENT FWD MANHOLE POCKETS FOUND, CORROSION AT LOCATIONS : (A) AFT OF FR23 ( RTSIDE FWD) 2 OFF POCKETS BETWEEN STR51RT AND STR 49 RT.  (B) FWD OF FR 24( LTSIDE AFT ) 2 OFF POCKETS BETWEEN STR55 AND STR 53 RT.**** S/D   COMING ****
